标题:Indefinite stochastic linear-quadratic optimal control problems with random jumps and related stochastic Riccati equations
作者:Li Na;Wu Zhen;Yu Zhiyong
作者机构:[Li Na] School of Statistics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China.;[Wu Zhen] School of Mathematics, Shandong U 更多
通讯作者:Yu, Z(yuzhiyong@sdu.edu.cn)
通讯作者地址:[Yu, ZY]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:中国科学. 数学
出版年:2018
卷:61
期:3
页码:563-576
DOI:10.1007/s11425-015-0776-6
关键词:stochastic linear-quadratic problem; Hamiltonian system; Riccati; equation; Poisson process; indefinite case
摘要:We discuss the stochastic linear-quadratic (LQ) optimal control problem with Poisson processes under the indefinite case. Based on the wellposedness of the LQ problem, the main idea is expressed by the definition of relax compensator that extends the stochastic Hamiltonian system and stochastic Riccati equation with Poisson processes (SREP) from the positive definite case to the indefinite case. We mainly study the existence and uniqueness of the solution for the stochastic Hamiltonian system and obtain the optimal control with open-loop form. Then, we further investigate the existence and uniqueness of the solution for SREP in some special case and obtain the optimal control in close-loop form.
收录类别:CSCD;SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85021064029&doi=10.1007%2fs11425-015-0776-6&partnerID=40&md5=2b80b2c0cfd892df87e3bd0c3bf9cef6
TOP